# SDR AALA202105209012

- Difficulty date: May 20, 2021
- Submitted: May 20, 2021
- Operation: Air carrier
- Aircraft: N838NN
- Make and model: Boeing 737823
- Aircraft serial: 31097
- Aircraft time: 32,813 hours, 13,587 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Not Reported
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FLIGHT DECK RIGHT HAND #1 WINDOW CUT OUT FRAME C&D POST AT BS 219 AND S5R REQUIRES MIDIFICATION / REPAIR PER ECO J2009BA-0003. ACCOMPLISHED MODIFICATION / REPAIR OF WINDOW FRAME PER ECO J2009BA-0003.
